MAUDE Adverse Event Report: AV-TEMECULA-CT HT POWERTURN; GUIDE WIRE

AV-TEMECULA-CT HT POWERTURN; GUIDE WIRE
Catalog Number 1044594
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 02/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record and complaint history could not be conducted because the lot number was not provided.The reported patient effect of dissection is listed in the hi-torque guide wires instructions for use as a known patient effect of coronary stenting procedures.The investigation determined a conclusive cause for the reported device operates differently than expected cannot be determined.Additionally, it is possible the reported difficulties resulted in the reported dissection; however, a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the right coronary artery.While advancing the hi-torque powerturn guide wire to the vessel, the wire jumped forward, straightening the vessel and dissecting it near the proximal right ostial.Patient was sent to surgery for successful repair.The patient was reported doing fine after surgery.No additional information was provided.

Brand Name
HT POWERTURN
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8372173
Report Number2024168-2019-01483
Device Sequence Number11095948
Product Code DQX
UDI-Device Identifier08717648173974
UDI-Public08717648173974
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K112957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1044594
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2019
Initial Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;